| Catalog Number |
FS116 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that leakage occurred from the filter on the set.The leak was found while the drug was attached to the patient at the inpatient oncology unit.There was no patient harm, but there was a delay in treatment.The medical intervention was culture obtained, and antibiotics given.The leakage occurred on two separate events.
Additional Manufacturer Narrative
H6: evaluation codes updated.Neither samples nor pictures were received for the analysis of this complaint.The device history of lot 4378738 was reviewed and no discrepancies or anomalies were observed during the manufacturing of this lot.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.